Has anyone had problems with ringing in their ears and/or hearing loss since taking Dexilant?
- 22 Apr 2012 by Cobble
- 2 August 2012
Hello Cobble. I searched several sources I use, and found nothing to suggest that Dexilant could cause any problems with the ear/hearing. You might want to let your doctor you believe that Dexilant is causing you these problems. Regards, pledge
Hi Cobble. I've been taking Dexilant for about 6 months and I have noticed hearing loss. I was researching the best time of the day to take Dexilant to maximize the benefits of the drug when I came across your question. I did not associate the drug with the hearing loss until now. Just in the last month, I've noticed that when people are looking away from me (even at a short distance) I can not hear what they're saying. I'm going to ask my doctor.
- Dexilant Information for Consumers
- Dexilant Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dexilant (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Updated 25 Feb 2011 • 2 answers
Updated 15 Apr 2011 • 1 answer
Zithromax Z-Pak - I have developed a loud ringing in both ears and my high pitch hearing is showing?
Updated 25 Oct 2018 • 2 answers
Updated 2 May 2015 • 1 answer
Updated 14 Nov 2015 • 1 answer